Weak Bloch property and weight estimates for elliptic operators
Séminaire Équations aux dérivées partielles (Polytechnique) (1989-1990), Talk no. 5, 20 p.
@article{SEDP_1989-1990____A5_0,
     author = {Shubin, M. A.},
     title = {Weak Bloch property and weight estimates for elliptic operators},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1989-1990},
     note = {talk:5},
     zbl = {0716.35052},
     mrnumber = {1073180},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1989-1990____A5_0}
}
Shubin, M. A. Weak Bloch property and weight estimates for elliptic operators. Séminaire Équations aux dérivées partielles (Polytechnique) (1989-1990), Talk no. 5, 20 p. http://www.numdam.org/item/SEDP_1989-1990____A5_0/

[C-G-T] J. Cheeger, M. Gromov, M. Taylor. Finite propagation speed, kernel estimates for functions of the Laplace operator and the geometry of complete Riemannian manifolds. J. Diff. Geom. 17 (1982), 15-53. | MR 658471 | Zbl 0493.53035

[C-F-K-S] H.L. Cycon, R.G. Froese, W. Kirsch, B. Simon. Schrödinger operators. Springer, Berlin e.a., 1987.

[G] M. Gromov. Curvature, diameter and Betti numbers. Comment Math. Helvetici 56 (1981), 179-195. | MR 630949 | Zbl 0467.53021

[H] L. Hörmander. The analysis of linear partial differential operators. Berlin e.a., Springer-Verlag, vol. 1,2 (1983), vol. 3,4 (1985).

[K-O-S] T. Kobayashi, K. Ono, T. Sunada. Periodic Schrödinger opera tors on a manifold. Forum Math. 1 (1989), 69-79. | MR 978976 | Zbl 0655.58033

[Kor 1] Yu. A. Kordyukov. Lp-theory of elliptic differential operators with bounded coefhcients. Vestnik Moskovskogo Universiteta, Ser. I Math. Mech. 1988, N°4, 98-100 (in Russian). | MR 972732 | Zbl 0681.47022

[Kor 2] Yu. A. Kordyukov. Elliptic operators on manifolds of bounded geometry. Thesis, Moscow State University, 1987 (in Russian)

[M-S] G.A. Meladze, M.A. Shubin. Properly supported uniform pseudo-differential operators on unimodular Lie groups. Trudy Sem. Petrovskogo 11 (1986), 74-97; Functional calculus of pseudo-differential operators on unimodular Lie groups. Trudy Sem. Petrovskogo 12 (1987), 164-200 (in Russian). | Zbl 0597.58035

[Sch] E. Schnol. On the behaviour of the Schrödinger equation. Mat. Sbornik 42 (1957), 273-286 (in Russian). | Zbl 0078.27904

[S] M.A. Shubin. Pseudodifference operators and their Green's functions. Math. USSR Izvestiya 26 (1986), N3, 605-622. | MR 794959 | Zbl 0595.39008

[R] J. Roe. An index theorem on open manifolds. I. II. J. Diff. Geom. 27 (1988), 87-113, 115-136. | MR 918459 | Zbl 0657.58041